# SDR C2XA09IA327

- Difficulty date: December 26, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 21,073 hours, 16,004 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 1170C000006
- Part serial: 00896
- Condition: Low
- Location: Nlg
- Part time: 11,330 hours, 8,527 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2573, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AND A ENG 1-2 REV DISAGREE MESSAGE ON CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE NOSE LANDING GEAR TO REQUIRE SERVICING.  MAINTENANCE SERVICED THE LANDING GEAR, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
